Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 60, NWS Green Bay, WI

September 11, 2016

NWS Green Bay, WI issued this small craft advisory at Sep 11, 2016, 4:19 AM CDT. It took effect at Sep 11, 2016, 7:00 PM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2016, 4:19 AM CDT (09:19 UTC)
In effect from
Sep 11, 2016, 7:00 PM CDT
Expired
Sep 13, 2016, 7:00 AM CDT
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

528 
WHUS73 KGRB 110919
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
419 AM CDT SUN SEP 11 2016

...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED
TONIGHT THROUGH MONDAY NIGHT...

.THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING COLD FRONT TONIGHT INTO MONDAY,
CAUSING GUSTY SOUTHWEST TO SOUTH WINDS TO DEVELOP. THE WINDS WILL
GRADUALLY DECREASE MONDAY NIGHT, BUT HIGH WAVES WILL PERSIST ON
LAKE MICHIGAN.

LMZ521-522-111730-
/O.NEW.KGRB.SC.Y.0060.160912T0000Z-160913T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
419 AM CDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
10 PM CDT MONDAY. 

* SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH
  OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL
  CONTINUE INTO MONDAY EVENING.

* WAVES WILL BUILD TO 3 TO 5 FEET, HIGHEST ON THE NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-111730-
/O.NEW.KGRB.SC.Y.0060.160912T0000Z-160913T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
419 AM CDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM CDT TUESDAY. 

* SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH
  OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL
  CONTINUE INTO MONDAY EVENING.

* WAVES WILL BUILD TO 4 TO 7 FEET, HIGHEST ON NORTHERN LAKE
  MICHIGAN. THE HIGH WAVES WILL PERSIST THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
7 follow-up statements
792 
WHUS73 KGRB 111527
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CDT SUN SEP 11 2016

...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED
TONIGHT THROUGH MONDAY NIGHT...

.THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING COLD FRONT TONIGHT INTO MONDAY...
CAUSING GUSTY SOUTHWEST TO SOUTH WINDS TO DEVELOP. THE WINDS WILL
GRADUALLY DECREASE MONDAY NIGHT... BUT HIGH WAVES WILL PERSIST ON
LAKE MICHIGAN.

LMZ521-522-112330-
/O.CON.KGRB.SC.Y.0060.160912T0000Z-160913T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1027 AM CDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM CDT MONDAY...

* SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH 
  OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL 
  CONTINUE INTO MONDAY EVENING. 

* WAVES WILL BUILD TO 3 TO 5 FEET... HIGHEST ON THE NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-112330-
/O.CON.KGRB.SC.Y.0060.160912T0000Z-160913T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1027 AM CDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT TUESDAY...

* SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH 
  OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL 
  CONTINUE INTO MONDAY EVENING. 

* WAVES WILL BUILD TO 4 TO 7 FEET... HIGHEST ON NORTHERN LAKE 
  MICHIGAN. THE HIGH WAVES WILL PERSIST THROUGH MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
957 
WHUS73 KGRB 112054
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT SUN SEP 11 2016

...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED
TONIGHT THROUGH MONDAY NIGHT...

.THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING COLD FRONT TONIGHT INTO MONDAY...
CAUSING GUSTY SOUTHWEST TO SOUTH WINDS TO DEVELOP. THE WINDS WILL
GRADUALLY DECREASE MONDAY NIGHT... BUT HIGH WAVES WILL PERSIST ON
LAKE MICHIGAN.

LMZ521-522-120500-
/O.CON.KGRB.SC.Y.0060.160912T0000Z-160913T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
354 PM CDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM CDT MONDAY...

* SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH 
  OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL 
  CONTINUE INTO MONDAY EVENING. 

* WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING ON THE CENTRAL AND
  NORTHERN BAY...WITH WAVES OF 1 TO 3 FT ON THE SOUTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-120500-
/O.CON.KGRB.SC.Y.0060.160912T0000Z-160913T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
354 PM CDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT TUESDAY...

* SOUTHWEST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH 
  OCCASIONAL HIGHER GUSTS THIS EVENING. THE GUSTY WINDS WILL 
  CONTINUE INTO MONDAY EVENING. 

* WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING...WITH THE HIGHEST
  WAVES TOWARD THE OPEN WATERS NORTH OF ALGOMA. WAVES WILL THEN
  BUILD TO 4 TO 7 FEET MONDAY AFTERNOON. THE HIGH WAVES WILL
  PERSIST THROUGH LATE MONDAY NIGHT THEN SLOWLY SUBSIDE ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
374 
WHUS73 KGRB 120202
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CDT SUN SEP 11 2016

...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED
TONIGHT THROUGH MONDAY NIGHT...

.THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING COLD FRONT TONIGHT INTO MONDAY...
CAUSING GUSTY SOUTHWEST TO SOUTH WINDS. THE WINDS WILL GRADUALLY
DECREASE MONDAY NIGHT...BUT HIGH WAVES WILL PERSIST ON LAKE
MICHIGAN.

LMZ521-522-121015-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
902 PM CDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
MONDAY...

* SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS
  ARE POSSIBLE...ESPECIALLY MONDAY AFTERNOON. THE GUSTY WINDS
  WILL CONTINUE INTO MONDAY EVENING.

* WAVES WILL BUILD TO 3 TO 5 FEET OVERNIGHT ON THE CENTRAL AND
  NORTHERN BAY...WITH WAVES OF 1 TO 3 FT EXPECTED ON THE SOUTHERN
  BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-121015-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
902 PM CDT SUN SEP 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS
  ARE POSSIBLE...ESPECIALLY MONDAY AFTERNOON. THE GUSTY WINDS
  WILL CONTINUE INTO MONDAY EVENING.

* WAVES OF 3 TO 5 FEET TONIGHT...WITH THE HIGHEST WAVES TOWARD THE
  OPEN WATERS NORTH OF ALGOMA. WAVES WILL BUILD TO 4 TO 7 FEET
  MONDAY AFTERNOON. THE HIGH WAVES WILL PERSIST THROUGH LATE
  MONDAY NIGHT THEN SLOWLY SUBSIDE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
911 
WHUS73 KGRB 121001
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CDT MON SEP 12 2016

...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED
TODAY INTO TONIGHT...

.THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING COLD FRONT TODAY CAUSING GUSTY
SOUTHWEST TO SOUTH WINDS. THE WINDS WILL GRADUALLY DECREASE
TONIGHT...BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN.

LMZ521-522-121815-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
501 AM CDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS
  ARE POSSIBLE...ESPECIALLY THIS AFTERNOON. THE GUSTY WINDS WILL
  CONTINUE INTO THIS EVENING.

* WAVES WILL BUILD TO 3 TO 5 FEET ON THE CENTRAL AND NORTHERN
  BAY...WITH WAVES OF 1 TO 3 FT EXPECTED ON THE SOUTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-121815-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
501 AM CDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* SOUTHWEST WINDS TO 30 KTS ARE EXPECTED BY AFTERNOON. THE GUSTY
  WINDS WILL CONTINUE INTO LATE EVENING.

* WAVES WILL BUILD TO 4 TO 7 FEET THIS AFTERNOON. THE HIGH WAVES
  WILL PERSIST THROUGH LATE TONIGHT THEN SLOWLY SUBSIDE ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
097 
WHUS73 KGRB 121438
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CDT MON SEP 12 2016

...GUSTY SOUTHWEST TO SOUTH WINDS AND BUILDING WAVES EXPECTED INTO
TONIGHT... 

.THE PRESSURE GRADIENT WILL INCREASE BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING COLD FRONT TODAY CAUSING GUSTY
SOUTHWEST TO SOUTH WINDS. THE WINDS WILL GRADUALLY DECREASE
TONIGHT...BUT HIGH WAVES WILL PERSIST ON LAKE MICHIGAN.

LMZ521-522-122245-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
938 AM CDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS
  ARE POSSIBLE. THE GUSTY WINDS WILL CONTINUE INTO THIS EVENING.

* WAVES WILL BUILD TO 3 TO 5 FEET ON THE CENTRAL AND NORTHERN 
  BAY...WITH WAVES OF 1 TO 3 FT EXPECTED ON THE SOUTHERN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-122245-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
938 AM CDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* SOUTHWEST WINDS TO 30 KTS ARE EXPECTED THIS AFTERNOON. THE
  GUSTY WINDS WILL CONTINUE INTO LATE EVENING.

* WAVES WILL BUILD TO 4 TO 7 FEET LATE THIS AFTERNOON. THE HIGH
  WAVES WILL PERSIST THROUGH LATE TONIGHT THEN SLOWLY SUBSIDE ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
286 
WHUS73 KGRB 122038
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT MON SEP 12 2016

...GUSTY SOUTHWEST TO SOUTH WINDS AND LARGE WAVES EXPECTED INTO
TONIGHT...

.THE TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND
AN APPROACHING COLD FRONT WILL CONTINUE TO CREATE GUSTY SOUTHWEST
TO SOUTH WINDS. THE WINDS WILL GRADUALLY DECREASE TONIGHT...BUT
HIGH WAVES WILL PERSIST ON LAKE MICHIGAN.

LMZ521-522-130300-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
338 PM CDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHWEST TO SOUTH WINDS 15 TO 25 KTS THROUGH THIS EVENING.
  GUSTS TO 30 KTS ARE POSSIBLE. WINDS WILL DECREASE TO 10 TO 20
  KTS LATE THIS EVENING.

* WAVES OF 3 TO 5 FEET ON THE CENTRAL AND NORTHERN BAY...WITH
  WAVES OF 1 TO 3 FT EXPECTED ON THE SOUTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-130445-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
338 PM CDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* SOUTH TO SOUTHWEST WINDS 15 TO 25 KTS ARE EXPECTED THROUGH THIS
  EVENING. GUSTS TO 30 KTS POSSIBLE. WINDS WILL SLOWLY DECREASE IN
  THE LATE EVENING AND OVERNIGHT.

* WAVES OF 4 TO 7 FEET THROUGH LATE THIS EVENING THEN SLOWLY
  SUBSIDE OVERNIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
687 
WHUS73 KGRB 130235
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
935 PM CDT MON SEP 12 2016

...GUSTY SOUTHWEST TO SOUTH WINDS AND LARGE WAVES SLOWLY
DIMINISHING OVERNIGHT INTO TUESDAY MORNING...

.THE TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND
AN APPROACHING COLD FRONT WILL SLOWLY WEAKEN OVERNIGHT...ALLOWING
THE WINDS TO GRADUALLY DECREASE...BUT HIGH WAVES WILL PERSIST ON
LAKE MICHIGAN INTO TUESDAY MORNING.

LMZ521-522-130600-
/O.EXT.KGRB.SC.Y.0060.000000T0000Z-160913T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
935 PM CDT MON SEP 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY...

* SOUTHWEST TO SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS
  THROUGH LATE THIS EVENING. 

* WAVES OF 3 TO 5 FEET SUBSIDING TO 1 TO 3 FT OVERNIGHT ON THE
  CENTRAL AND NORTHERN BAY...WITH WAVES OF 1 TO 3 FT EXPECTED ON
  THE SOUTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-131045-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-160913T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
935 PM CDT MON SEP 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* SOUTH TO SOUTHWEST WINDS 15 TO 25 KTS ARE EXPECTED THROUGH LATE
  THIS EVENING. A FEW GUSTS TO 30 KTS POSSIBLE. WINDS WILL SLOWLY
  DECREASE OVERNIGHT.

* WAVES OF 4 TO 7 FEET THROUGH LATE THIS EVENING THEN SLOWLY
  SUBSIDING OVERNIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 3:56 AM CDT, 23 minutes earlier.

Area forecast discussion, Sep 11, 3:56 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
356 AM CDT SUN SEP 11 2016

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 355 AM CDT Sun Sep 11 2016

Zonal flow aloft was returning to western Great Lakes early this
morning. At the surface, a ridge of high pressure was situated
over the forecast area. Mostly clear skies, light winds and
moisture from yesterday's rain caused patchy fog to form,
especially in the Wisconsin River Valley.

Any lingering fog will mix out quickly early in the day. A short-
wave trof will bring some mid-level clouds to mainly northern WI
this morning. Have increased sky cover, but may need to go with
even higher coverage and a period of mostly cloudy skies if the
cloud deck continues to hold together. As the sfc high shifts
east, gusty sw winds will pick up by afternoon. Highs will be in
the lower to middle 70s.

Mostly clear skies are anticipated tonight, but steady s-sw winds
will prevent any fog development. The winds and associated WAA
will result in a milder night, with lows in the 50s.

On Monday, gusty southwest winds will continue to pull warmer air
into the region, resulting in above normal temperatures well into
the 70s. A few 80 degree readings are possible in the sandy soil
regions of central WI. A cold front will approach our far nw
counties late in the day, and could bring a few thunderstorms
Kieckbusch
west of an Eagle River to Tomahawk line. However, most models
keep rain out of the forecast area until evening, so went with a
dry fcst.

.LONG TERM...Monday Night Through Saturday
Issued at 355 AM CDT Sun Sep 11 2016

An approaching cold front will bring a chance for showers to the
area starting Monday night. There is some elevated instability so
cannot rule out thunderstorms. More significant upper level short
wave energy does not arrive until later in the day on Tuesday so
there is at least a slight chance for showers into Tuesday night
before surface high pressure and an upper ridge bring dry weather
back to the forecast area for Wednesday.

Though dry conditions should prevail on Wednesday, high
temperatures are expected to be several degrees cooler than
normal in the wake of the cold front. Warmer air in return flow
behind the departing surface high will bring temperatures back to
near normal for the end of the week into the early part of next
weekend.

Confidence in timing of the next system is low due to differences
among the models. Have generally left the blended model grids
alone for late next week. This resulted in rain chances returning
for Friday through Saturday.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1039 PM CDT Sat Sep 10 2016

Excellent flight conditions are expected overnight and tomorrow,
with the possible exception of some patchy ground fog late
tonight. Surface winds could also be a little gusty tomorrow
afternoon.
&&

.MARINE...
Issued at 355 AM CDT Sun Sep 11 2016

wind gusts are expected to exceed 25 kts on the bay and
lake early this evening, and continue until later Monday evening.
Waves will build to 4-6 ft feet on Lake Michigan tonight through
Monday night. Small craft advisories will be issued.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MG
AVIATION.......Skowronski
MARINE.........Kieckbusch
Hazardous weather outlook, Sep 11, 3:59 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
359 AM CDT SUN SEP 11 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-120900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
359 AM CDT SUN SEP 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH TUESDAY BUT SEVERE
STORMS ARE NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY
AND FRIDAY NIGHT BUT IT IS TOO EARLY TO DETERMINE THEIR SEVERE
WEATHER POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-120900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
359 AM CDT SUN SEP 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTHWEST WINDS AND BUILDING WAVES WILL RESULT IN CONDITIONS
HAZARDOUS TO SMALL CRAFT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL RESULT IN CONDITIONS
HAZARDOUS TO SMALL CRAFT MONDAY AND MONDAY NIGHT.

THUNDERSTORMS ARE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY, AND
AGAIN FRIDAY THROUGH FRIDAY NIGHT, RESULTING IN HAZARDOUS
CONDITIONS FOR BOATERS.

KIECKBUSCH/MG

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.